The bijection between projective indecomposable and simple modules

Research output: Contribution to journalArticlepeer-review

Abstract

For modules over a finite-dimensional algebra, there is a canonical one-to-one correspondence between the projective indecomposable modules and the simple modules. In this purely expository note, we take a straight-line path from the definitions to this correspondence. The proof is self-contained.
Original languageEnglish
Pages (from-to)725-735
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume22
Issue number5
Publication statusPublished - Dec 2015

Fingerprint

Dive into the research topics of 'The bijection between projective indecomposable and simple modules'. Together they form a unique fingerprint.

Cite this